# SDR CA140602034

- Difficulty date: June 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 39,558 hours
- Engine: Ge GE90115B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21693
- Condition: Overheated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) ONCE ACFT ARRIVED AT GATE, FLIGHT CREW ADVISED OF HOT BRAKES AND 4 BLOWN TIRES. BLOWN TIRES, HAPPENED ON THE GATE NOT ON LANDING OR TAXI.   ALL PASSENGERS, AND FLIGHT CREW WERE ON-BOARD, AND CRF WAS NOT REQUIRED.  FOUND FUSE PLUG MELT ON WHEELS NR 1, 5, 6 AND 7 FOR WHEELS CONCERNED AND ADJACENT ONES REPLACEMENT AFTER HIGH ENERGY STOP INSPECTION IAW AMM 05-51-14-210-801.  PERFORMED AND CHECK OK, NO DAMAGE FOUND.  NR 6 WELDED BRAKE REPLACEMENT.
